# SDR IPXA10560877

- Difficulty date: June 24, 2010
- Submitted: July 6, 2010
- Operation: Air carrier
- Aircraft: N457UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25478
- Aircraft time: 21,437 hours, 12,943 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Attach Fitting
- Condition: Damaged
- Location: Fairing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, FAIRING 572HB INBD FWD ATTACH FITTING HAS DAMAGED HOLES.  R & R FAIRING 572HB INBD FWD ATTACH FITTING IAW SRM 51-40-02-0G, SRM 51-40-05, AND DWG 113N2306.
